当前位置: 网站首页 > 科研成果 > 学术论著 > 正文
2011年度发表论文
发布日期:2015-09-18
序号 作者 题目 刊物名称及年卷期页
1 陈传淼 A Jumping Multigrid Method Via Finite Element Extrapolation International J Nume Anal Mod S B2(4), 2011: 281-297
2 陈传淼 On Extrapolation Cascadic Multigrid Method J Comput. Math. 29, (6), 2011: 684-697
3 陈传淼 Finite Element Method With Supperconvergence For Nonlinear Hamiltonian Systems J. Comput. Math. 29(2), 2011: 167-184
4 戴求亿 A Priori Estimates, Existence And Non-Existence Of Positive Solutions Of Generalized Mean Curvature Equations Nonlinear Analysis: Theory, Methods & Applications74(18) 2011:7126–7136
5 戴求亿(1) Faber-Krahn Inequality For Robin Problems Involving P-Laplacian  Acta Mathematicae Applicatae Sinica, English Series27, No. 1 (2011) 13–28
6 邓汉元 On The Spectral Radius Of Cactuses With Perfect Matching Appl. Anal. Discrete Math. 5 (2011) 14-21
7 邓汉元 On The Balaban Index Of Trees Match Commun. Math. Comput. Chem. 66 (2011) 253-260
8 邓汉元 On The Sum-Balaban Index Match Commun. Math. Comput. Chem. 66 (2011) 273-284
9 邓汉元 On The Extremal Wiener Polarity Index Of Chemical Trees Match Commun. Math. Comput. Chem. 66 (2011) 305-314.
10 邓汉元 The Merrifield-Simmons Index Of Acyclic Molecular Graphs Match Commun. Math. Comput. Chem. 66 (2011)825-836
11 邓汉元(1) A General Modeling Of Some Topological Indices In Benzenoid Systems And Phenylenes Computers And Mathematics With Applications61 (2011)3017-3023
12 邓汉元* On The Anti-Kekule Number Of Three Fence Graphs Digest Journal Of Nanomaterials And Biostructures6(2011)439-443
13 邓汉元* The General Sum-Connectivity Indices Of Benzenoid Systems And Phenylenes Journal Of Computational And Theoretical Nanoscience8(9)(2011)1-4
14 邓汉元* On The Sum-Connectivity Index Of Cacti Mathematical And Computer Modelling54(2011)497-507
15 董新汉* The Connectedness Of Some Two-Dimensional Self-Affine Sets,  J. Math. Anal. Appl. 2014,420,1604–1616.
16 郭水霞 Depression Uncouples Brain Hate Circuit Molecular Psychiatry 2011.127
17 何海洋 Symmetry Breaking For Ground State Solutions Of Henon Systems In Ball Glasgow Math. J53(2011)245-255
18 何海洋(1) Existence Of Solutions For Critical Henon Equations In Hyperbolic Space Electronic Journal Of Differential Equation No.05(2013)1-11
19 侯耀平  Graphs Whose Critical Groups Have Larger Rank  Acta Mathematica Sinica. 27(9) : 1663--1770,2011
20 侯耀平 The Spectrum Of The Edge Corona Of Two Graphs Electronic Journal Linear Algebra20:586-594,2010
21 侯耀平  Characteristic  Polynomials Of Skew-Adjacency Matrices Of Oriented Graphs  Electronic Journal Of Combinatorics28: R156,2011
22 侯耀平  The Sandpile Group Of A Bilateral Regular Tree The Australasian Journal Of Combinatorics, 2011,51:61--75.
23 侯耀平* Note On The Subgraph Component Polynimals Electronic Journal Of Combinatorics 21(3) (2014), #P3.27
24 黄曼子 The Arc Distortion In Qh Inner \Psi-Uniform  (Or Convex) Domains In Real Banach Spaces Acta Math.Sinica2011,27,10,2039-2050
25 井竹君 Bifurcation And Chaos Inthe Tinkerbell Map* International Journal Of Bifurcation And Chaosvol. 21, No. 11 (2011) 3137–3156
26 李建利 Positive Solutions For Three-Point Boundary Value Problems For Second-Order Impulsive Differential Equations On Infinite Intervals Journal Of Computational And Applied Matematics235 (2011) 2372–2379
27 李建利* Stability Of Bidirectional Associative Memory Networks With Impulses Applied Mathematics And Computation218 (2011) 1658–1667
28 李雪梅 Stability And Bifurcation For A Class Of Tri-Neuron Networks With Bi-Directionally Delayed Connections And Self-Feedback International Journal Of Bifurcation And Chaos, Vol.21,No6(2011),1601-1616
29 刘万荣 Empirical Likelihood For Density-Weighted Avarage Derivatives Stat Papers 2011,Vol.52 No.2:391-412
30 罗治国 Stability Of Bidirectional Associative Memory Networks With Impulses Applied Mathematics And Computation218 (2011) 1658–1667.
31 欧阳柏玉 Semidualizing Modules And Related Modules Journal Of Algebra And Its Applicationsvol. 10, No. 6 (2011) 1261–1282
32 欧阳柏玉* Relative Fi-Injective And Fi-Flat Modules Indian J.Pure Appl.Math. 2011. 42(6): 417-441
33 潘青 Construction Of Minimal Subdivision Surface With A Given Boundary Computer-Aided Design 2011,43(4): 374-380
34 潘青 Construction Of Quadrilateral Subdivision Surfaces With Prescribed G^1 Boundary Conditions Computer-Aided Design2011,43(6): 605-611
35 施咸亮* Dyadic Bivariate Wavelet Mulitipliers In L^2R^2 Acta  Math. Sinica, Eng. Ser. 2011年27卷8期1489-1500
36 施咸亮* Estimate For Parametric Marcinkiewicz Integrals In Bmo And Campoanato Spaces  Appl. Math. J. Chinese Univ. 2011年26卷2期230-252
37 史应光(独) On The Zeros Of M-Orthogonal Polynomials For Freud Weights J Approx. Theroy 163(2011)595-607
38 王仙桃 A Sufficient Condition Of Convergence For Clifford Continued Fraction Acta Mathematica Scientia 2011, 8-14
39 王仙桃 On Planar Harmonic Lipschitz And Planar Harmonic Hardy Classes Ann. Acad. Sci. Fenn. Math. 2011,36, 567-576
40 王仙桃 Landau’S Theorem For Harmonic Mappings In Several Variables Ann. Polon. Math. 2011,103, 67-87
41 王仙桃 Landau’S Theorem And Marden Constant For Harmonic V-Bloch Mappings Bull. Aust. Math. Soc. 2011,84, 19-32
42 王仙桃 On Harmonic Bloch Spaces In The Unit Ball Of C^N  Bull. Aust. Math. Soc. 2011,84, 67-78
43 王仙桃 Coefficient Estimates And Landau-Bloch'S Constant For Planar Harmonic Mappings Bull. Malaysian Math. Sciences Soc. 2011,34, 255-265
44 王仙桃 Properties Of Some Classes Of Planar Harmonic And Planar Biharmonic Mappings Complex Anal  Oper Theory 2011,5, 901-916.
45 王仙桃 Extreme Points Of Subordination And Weak Subordination Families Of Harmonic Mappings Czechoslovak Math. J. 2011,  61,  145–155
46 王仙桃 A Lower Bound For The Volumes Of Complex Hyperbolic Orbifolds Geom Dedicata 2011, 155, 21–30
47 王仙桃 Some Equalities For Continued Fractions Of Generalized  Rogers-Ramanujan Type J. Korean Math. Soc. 2011, 887-898
48 王仙桃 Bloch Constant And Landau'S Theorem For Planar P-Harmonic Mappings J. M. A. A. 2011, 373 ,  1, 102-110
49 王仙桃 Landau'S Theorem For Polyharmonic Mappings J. Math. Anal. Appl. 2014, 409, 934-945
50 谢资清 Spectral Petrov-Galerkin Methods For The Second Kind Volterra Type Integro-Differential Equations Numer. Math. Theor. Meth. Appl., (2011), 4(2):216-236
51 徐大 Uniform L^{1} Behaviour In A Second-Order Difference-Type Method For A Linear Volterra Equation With Completely Monotonic Kernel I: Stability Ima Journal Of Numerical Analysis2011, Vol. 31, Pp. 1154-1180.
52 徐大 Quasi-Wavelet Based Numerical Method For Fourth-Order Partial Integro-Differential Equations With A Weakly Singular Kernel International Journal Of Computer Mathematics2011, Vol. 88, No. 15, Pp. 3236-3254.
53 徐大 The Numerical Analysis On A Volterra Equyation With Asymptotically Periodic Solution Journal Of Computational And Applied Mathematics2011, Vol. 236,  Pp. 684-698.
54 杨向群 A Note On The Mean Correcting Martingale Measure For Geometric Levy Processes Applied Mathematic Letters 2011,24:593-597
55 杨向群* On A Bmap/G/1 G-Queue With Setup  Times And Multiple Vacations 应用数学学报英文版2011,27(4):625-638
56 张学军等  The Equivalent Norms And The Gleason'S Problem On Μ-Zygmund Spaces In Cn J. Math. Anal. Appl. 2014,419(1):185-199